Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 85, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Aug 1, 2007, 8:11 PM CDT for Ellsworth County, Lincoln County, Russell County, Kansas. It was in force for 6 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 1, 2007, 8:11 PM CDT (01:11 UTC)
- Expired
- Aug 2, 2007, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
Counties Ellsworth County, KS, Lincoln County, KS, Russell County, KS
The radar
The Grand Island radar (KUEX), 160 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 8:15 PM CDT | HEAVY RAIN 2.5 | Sylvan Grove, KS | EMERGENCY MANAGEMENT REPORTED 2.5 INCHES OF RAINFALL AT SYLVAN GROVE IN ONE HOUR. |
| Aug 1, 8:33 PM CDT | HEAVY RAIN 3 | Sylvan Grove, KS | 3 INCHES OF RAIN IN ONE HOUR AND CREEK IN THE BACK YARD WAS RISING FAST. |
| Aug 1, 8:45 PM CDT | FLASH FLOOD | 2 S Sylvan Grove, KS | SEVERAL RURAL ROADS SOUTH OF SYLVAN GROVE ARE IMPASSABLE DUE TO HIGH WATER GOING OVER THE ROADWAYS. |
| Aug 1, 8:45 PM CDT | HEAVY RAIN 3.25 | 2 S Sylvan Grove, KS | 3.25 INCHES OF RAIN MEASURED IN ONE HOUR 2 MILES SOUTH OF SYLVAN GROVE. |
| Aug 1, 8:50 PM CDT | FLASH FLOOD | Sylvan Grove, KS | A CREEK THAT RUNS THROUGH THE CITY PARK IN SYLVAN GROVE WAS OUT OF ITS BANKS AND FLOODING THE PARK. |
| Aug 1, 9:00 PM CDT | HEAVY RAIN 3.75 | Sylvan Grove, KS | RAIN FELL IN ONE HOUR. |
| Aug 1, 9:02 PM CDT | HEAVY RAIN 3 | 7 W Lincoln, KS | 3 INCHES OF RAIN MEASURED IN ONE HOUR FOR THE TOWN OF VESPER. |
| Aug 1, 9:03 PM CDT | HEAVY RAIN 3.25 | Wilson, KS | |
| Aug 1, 9:04 PM CDT | HEAVY RAIN 3.75 | 6 W Lincoln, KS | 3.75 INCHES OF RAIN MEASURED IN THE TOWN OF DENMARK. |
| Aug 1, 9:30 PM CDT | FLOOD | 6 N Dorrance, KS | DRIVING FROM RUSSELL TO DORRANCE ALL CREEKS AND RAVINES ARE RUNNING OR BANK FULL. |
| Aug 2, 1:00 AM CDT | FLOOD | Ellsworth, KS | VOLUNTARY EVACUATIONS TAKING PLACE ALONG THE SMOKY HILL RIVER. |
| Aug 2, 1:56 AM CDT | FLASH FLOOD | 2 S Wilson, KS | AVENUE J AND L CLOSED DUE TO HIGH WATER. |
| Aug 2, 1:57 AM CDT | FLASH FLOOD | 7 Se Russell, KS | MITCHELL AND 190TH CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KICT 020112
FFWICT
KSC053-105-167-020715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT WED AUG 1 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS.
SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS.
WESTERN LINCOLN COUNTY IN CENTRAL KANSAS.
* UNTIL 215 AM CDT THURSDAY.
* AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN
ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES
POSSIBLE.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BUNKER HILL...DORRANCE...LINCOLN...MILBERGER...RUSSELL AIRPORT...
SYLVAN GROVE...WILSON...WILSON LAKE.
THIS WARNING REPLACES THE FLOOD WARNING PREVIOUSLY ISSUED FOR THE
SAME AREAS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
LAT...LON 3868 9903 3868 9846 3881 9808 3914 9818
3888 9877 3887 9903
$$
JAKUB3 follow-up statements
000
WGUS73 KICT 020156
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT WED AUG 1 2007
KSC053-105-167-020715-
LINCOLN KS-RUSSELL KS-ELLSWORTH KS-
852 PM CDT WED AUG 1 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN ELLSWORTH...SOUTHERN RUSSELL AND WESTERN LINCOLN
COUNTIES...
AT 849 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS
WITH VERY HEAVY RAIN OVER THE WARNED AREA...SPOTTERS IN THE AREA
REPORTED VERY HIGH RAINFALL RATES OF 3 INCHES PER HOUR
AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE FROM THE
SLOW MOVING THUNDERSTORMS IN THE WARNED AREA. THIS IS A
DANGEROUS FLOODING SITUATION
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
WICHITA.
LAT...LON 3868 9903 3868 9846 3881 9808 3914 9818
3888 9877 3887 9903
$$
JAKUB000
WGUS73 KICT 020453
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1148 PM CDT WED AUG 1 2007
KSC053-105-167-020715-
LINCOLN KS-RUSSELL KS-ELLSWORTH KS-
1148 PM CDT WED AUG 1 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHWESTERN ELLSWORTH...SOUTHERN RUSSELL AND WESTERN LINCOLN
COUNTIES...
AT 1145 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS STILL REPORTED SOME
FLOODING PROBLEMS ACROSS THE WARNED AREA...DUE TO EXCESSIVE RUNOFF
FROM THE EARLIER HEAVY RAINFALL. THE EXCESSIVE RUNOFF WILL CONTINUE
TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS
WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3868 9903 3868 9846 3881 9808 3914 9818
3888 9877 3887 9903
$$
JAKUB000 WGUS73 KICT 020716 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 216 AM CDT THU AUG 2 2007 KSC105-020726- LINCOLN KS- 216 AM CDT THU AUG 2 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR WESTERN LINCOLN COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3901 9848 3885 9847 3887 9810 3914 9818 $$ KETCHAM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:36 PM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Aug 1, 3:36 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT WED AUG 1 2007 .DISCUSSION... FORECAST CONCERNS... DEJA VU...CONVECTIVE CHANCES/TRENDS THRU MUCH OF THE FORECAST PERIOD... VERY MOIST LOW LEVELS HAS RESULTED IN A VERY UNSTABLE AIRMASS ACROSS CENTRAL KANSAS THIS AFTERNOON. ISOLATED TO WIDELY SCATTERED DIURNALLY DRIVEN CONVECTION WILL CONTINUE INTO THE EARLY EVENING...WITH WEAK MVC DROPPING SOUTH OUT OF SOUTH CENTRAL NEBRASKA POSSIBLY AIDING DEVELOPMENT ACROSS PORTIONS OF CENTRAL KANSAS. OTHERWISE...THE BETTER FOCUS FOR CONVECTION WILL BE ALONG THE SOUTHWARD MOVING WEAK COLD FRONT ACROSS NEBRASKA TONIGHT...AS A MORE VIGOROUS UPPER TROF MOVES ACROSS THE UPPER MIDWEST. THIS FRONT WILL DROP SOUTH INTO CENTRAL KANSAS ON THURSDAY...BEFORE BECOMING STATIONARY INTO THURSDAY NIGHT. DESPITE RATHER WEAK WINDS ALOFT...THE GIVEN MODEST INSTABILITY AND CONVERGENCE ALONG THE FRONT SHOULD PROVIDE SUFFICIENT FOCUS FOR CONVECTION ALONG IT...INTO THURSDAY NIGHT...BEFORE SHIFTING NORTH ON FRIDAY. RELATIVELY HIGH PRECIPITABLE WATER VALUES AND VERY SLOW MOVEMENT WILL AGAIN PORTEND TO LOCALLY VERY HEAVY RAINFALL. THERE IS SOME CONCERN FOR A BIT MORE WIDESPREAD RAINFALL ACROSS PORTIONS OF CENTRAL KANSAS INTO THURSDAY...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH TO GO WITH A FLOOD WATCH JUST YET. THE MAIN FORECAST CHALLENGE TURNS TO THE WEEKEND AND INTO EARLY NEXT WEEK...AS THE MEDIUM RANGE MODELS CONTINUE TO SHOW THE UPPER RIDGE AXIS SHIFTING EAST ACROSS THE PLAINS AND INTO THE OZARKS. A SHORTWAVE WILL TOP THE MIGRATING RIDGE ON SATURDAY WITH WEAK NORTHWEST UPPER FLOW ACROSS THE AREA...BEFORE BACKING TO THE SOUTHWEST BY MONDAY. THE ADVERTISED WARMER MID LEVEL TEMPERATURES AND SLIGHT DRYING AT LOW LEVELS WOULD AGAIN SUGGEST THE INCREASE IN CONVECTIVE INHIBITION/CAP ACROSS THE AREA UNDER THIS RIDGE. HOWEVER...THE MODELS HAVE STRUGGLED MIGHTILY IN THIS REGARD ALL SUMMER LONG...WHICH LAST WEEKS DRY FORECAST FOR THIS WEEK HAS SO DEMONSTRATED. THIS IS PROBABLY DUE TO A STRONG CLIMO BIAS WHICH HAS NOT TAKEN INTO ACCOUNT THE UNUSUALLY GREEN/WET SOIL CONDITIONS ACROSS THE CENTRAL PLAINS. THOUGH THERE IS SOME REASON GLEAN TO LOWER POPS IN THE LATTER PERIODS OF THE FORECAST...IT IS QUITE LIKELY THAT THE DRYING/WARMING PROCESS WILL BE SLOWER...AND AM VERY HESITANT TO KEEP SHOWING A DRY DAY 5 TO 7 PERIOD AS WE HAVE FOR SOME TIME. THEREFORE...FORECAST COLLABORATION EFFORTS WERE SOMEWHAT SUCCESSFUL IN GETTING BUY-IN ON AT LEAST ISOLATED MENTION OF LATE AFTERNOON/EVENING CONVECTION FOR MUCH OF THE PERIOD. WILL ALSO STAVE OFF THE CENTURY MARK TYPE READINGS JUST YET...THOUGH HEAT INDICES WILL LIKELY REACH OR EXCEED THIS VALUE IN THE COMING DAYS. DARMOFAL && .AVIATION... WEAK MID LEVEL SHEAR AXIS REMAINS FROM EASTERN NEBRASKA DOWN OVER CENTRAL/EASTERN KS THIS AFTERNOON. AS AFTERNOON HEATING/INSTABILITY INCREASE AND CAP DISINTEGRATES...ISOLATED TO WIDELY SCATTERED DIURNAL TS MAY DEVELOP JUST ABOUT ANYWHERE IN OUR AREA. WILL CARRY CB CLOUD GROUP IN TAFS TO ACCOUNT FOR ISOLATED COVERAGE. LATER TONIGHT...CONVECTION ALONG APPROACHING COLD FRONT FROM NEBRASKA INTO NORTHEAST COLORADO MAY SURVIVE AS FAR SOUTHEAST AS RSL TAF SITE...SO CARRYING A VCTS OVERNIGHT THERE. MVFR VISIBILITIES IN FOG POSSIBLE EARLY THURSDAY AM MAINLY IN SOUTHERN TAF SITES DUE TO LIGHT SOUTHEASTERLY COMPONENT AND LOW TEMPERATURE/DEWPOINT SPREADS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 91 72 91 / 20 20 20 20 HUTCHINSON 70 90 71 90 / 30 30 30 20 NEWTON 71 91 72 90 / 20 30 30 20 ELDORADO 70 91 71 91 / 10 20 20 20 WINFIELD-KWLD 70 92 72 92 / 10 20 20 10 RUSSELL 70 88 70 89 / 40 50 50 30 GREAT BEND 70 89 70 90 / 30 40 40 20 SALINA 71 90 72 91 / 30 40 40 30 MCPHERSON 70 90 71 91 / 30 30 30 30 COFFEYVILLE 69 93 70 92 / 10 20 20 10 CHANUTE 69 92 70 91 / 10 20 20 20 IOLA 69 92 70 91 / 10 20 20 20 PARSONS-KPPF 69 93 70 92 / 10 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 1, 4:13 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT WED AUG 1 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS...WITH THUNDERSTORMS WIDELY SCATTERED ACROSS CENTRAL KANSAS. AN ISOLATED STRONG STORM IS POSSIBLE THIS EVENING ACROSS CENTRAL KANSAS...WITH WIND GUSTS TO 50 MPH AND SMALL HAIL. HOWEVER THE MAIN RISK WILL REMAIN LOCALIZED BUT VERY HEAVY RAINFALL AMOUNTS...WHICH COULD RESULT IN MINOR LOW-LAND FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA ON THURSDAY AND FRIDAY...WITH THE BEST CHANCES ACROSS PORTIONS OF CENTRAL KANSAS. WHILE AN ISOLATED STRONG STORM IS POSSIBLE...THE MAIN RISK WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL WITH MINOR LOW-LAND FLOODING POSSIBLE. CHANCES FOR THUNDERSTORMS WILL REMAIN IN THE FORECAST...BUT WILL BECOME MORE ISOLATED...FROM SATURDAY THROUGH NEXT TUESDAY. LOCALIZED HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ANY STORMS...WHICH WILL OCCUR PRIMARILY DURING THE LATE AFTERNOON AND EVENING HOURS. HEAT INDICES WILL REACH OR EXCEED 100 DEGREES ACROSS MUCH OF THE AREA FROM SUNDAY THROUGH NEXT TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, Aug 1, 5:45 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 545 PM CDT WED AUG 1 2007 KSZ032-012330- RUSSELL- 545 PM CDT WED AUG 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY... AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PARADISE...OR 16 MILES NORTHWEST OF RUSSELL...AND MOVING SOUTH AT 10 MPH. GUSTY WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. JAKUB
Special weather statement, Aug 1, 7:20 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 720 PM CDT WED AUG 1 2007 KSZ033-020100- LINCOLN- 720 PM CDT WED AUG 1 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR LINCOLN COUNTY... AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LINCOLN...OR NEAR LINCOLN... AND MOVING SOUTH AT 10 MPH. GUSTY WINDS 40 TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE. JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:38 PM CDT | River Flood Warning | ICT | Russell | 12 hr |
| Aug 1, 8:38 PM CDT | River Flood Warning | ICT | Ellsworth | 29 hr |
| Aug 2, 2:09 AM CDT | Flash Flood Warning | ICT | Ellsworth, Russell | 6 hr |
| Aug 2, 1:27 PM CDT | Flash Flood Watch | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 8 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.